Alert archive / Utah / Freeze Warnings in 2007
Freeze Warning 1, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this freeze warning at Sep 24, 2007, 12:18 PM MDT. It took effect at Sep 25, 2007, 12:00 AM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 24, 2007, 12:18 PM MDT (18:18 UTC)
- In effect from
- Sep 25, 2007, 12:00 AM MDT
- Expired
- Sep 25, 2007, 9:00 AM MDT
- In force
- 9 hr
- Issued by
- NWS Salt Lake City, UT
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this freeze warning went out at Sep 24, 9:35 AM MDT, 2 hours 43 minutes earlier.
Area forecast discussion, Sep 24, 9:35 AM MDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SALT LAKE CITY UT 935 AM MDT MON SEP 24 2007 .SYNOPSIS...A COLD UPPER LOW WILL MOVE THROUGH THE REGION TODAY. DRY CONDITIONS WITH SEASONAL TEMPERATURES WILL RETURN BY MIDWEEK. && .DISCUSSION...COLD CORE OF THE UPPER LOW IS OVER THE GREAT SALT LAKE THIS MORNING WITH CONVECTIVE SHOWERS FORMING ACROSS NORTHERN UTAH. THE LOW WILL SLOWLY MOVE EAST TO NORTHERN COLORADO TONIGHT. CLEARING SKIES TONIGHT WILL RESULT IN AREAS OF FROST AND FREEZE. WILL UPDATE LATE THIS MORNING TO ISSUE THOSE HIGHLIGHTS. WARMER SOUTHWEST FLOW RETURNS BY THURSDAY. && .AVIATION...INSTABILITY SHOWERS UNDER THE COLD POOL ALOFT ASSOCIATED WITH THE UPPER LOW WILL CONTINUE TO IMPACT THE KSLC TERMINAL THROUGH ABOUT 22Z THIS AFTERNOON. THESE SHOWERS WILL KEEP CIGS BELOW 6000 FT ALTHOUGH VFR CONDITIONS SHOULD PREVAIL. BOTH CIGS AND VSBYS COULD BRIEFLY DIP INTO THE MVFR RANGE IN THE HEAVIER SHOWERS AND THERE WILL CONTINUE TO BE A SLIGHT CHANCE OF A THUNDERSTORM THROUGH ABOUT 20Z. WINDS SHOULD STAY GENERALLY OUT OF THE NORTHWEST BUT DIRECTIONS COULD BE ERRATIC NEAR THE SHOWERS. && .SLC WATCHES/WARNINGS/ADVISORIES... UT...SNOW ADVISORY UNTIL NOON MONDAY FOR UTZ008-UTZ009-UTZ010-UTZ517. WY...NONE. && GIBSON/WILENSKY FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
Hazardous weather outlook, Sep 24, 4:11 AM MDT, 8 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 411 AM MDT MON SEP 24 2007 UTZ001>016-019>021-517-518-WYZ021-251100- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 411 AM MDT MON SEP 24 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH ALONG WITH FAR SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT A COLD STORM SYSTEM WILL MOVE ACROSS THE REGION THIS MORNING...BRINGING ACCUMULATING SNOWS TO THE HIGHER TERRAIN OF NORTHERN AND CENTRAL UTAH. ADDITIONAL ACCUMULATIONS OF 1 TO 3 INCHES ARE EXPECTED ACROSS THIS AREA...AND A SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON. TEMPERATURES ARE EXPECTED TO DIP INTO THE 30S ACROSS MOST VALLEYS OF NORTHERN AND CENTRAL UTAH...WITH SOME LOCATIONS WITHIN THE CACHE VALLEY...WASATCH MOUNTAIN VALLEYS AND UINTA BASIN FALLING BELOW THE FREEZING MARK. FROST CAN BE EXPECTED ACROSS MOST NORTHERN AND CENTRAL UTAH VALLEYS TONIGHT...WHICH MAY DAMAGE SENSITIVE PLANTS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A WARMING TREND IS EXPECTED THROUGH THE REMAINDER OF THE WEEK ACROSS THE REGION...WITH TEMPERATURES RETURNING NEAR NORMAL. THE NEXT COLD FRONT IS EXPECTED TO REACH THE AREA FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 23, 9:29 PM MDT | Snow Advisory | SLC | 15 hr | |
| Sep 24, 12:18 PM MDT | Frost Advisory | SLC | 21 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.